# SDR CA040927005

- Difficulty date: September 22, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L40B16L41A16N
- Condition: Broken
- Location: Landing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAXI LIGHT FOUND TO BE UNSERVICEABLE.  INVESTIGATION REVEALED BROKEN WIRES L40B16 AND L41A16N AT THE PIVOT AREA OF THE NLG.  THE WIRES WERE REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE
